# SDR SWAA2025110531047

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8962L
- Make and model: Boeing 737-8
- Aircraft serial: 68925
- Aircraft time: 1,119 hours, 587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FA`S STATION FLASHLIGHT IS INOPERATIVE.   REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.
